# SDR SWIA201436961

- Difficulty date: April 2, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 33,699 hours, 47,307 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Latch
- Condition: Unsecure
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR DID NOT RETRACT, CYCLED THE GEAR AND IT RETRACTED NORMALLY.  INSPECTED & SECURED RT/OTBD  GEAR LATCH,  ADJUSTED RT/MLG SEQUENCE VALVES ON BOTH RT/FWD GEAR DOORS. PERFORMED GEAR SWINGS WITH NO DEFECTS NOTED.
